# SDR 2010FA0000298

- Difficulty date: March 19, 2010
- Submitted: April 8, 2010
- Operation: General aviation
- Aircraft: N21RX
- Make and model: Agusta A 109A
- Aircraft serial: 7131
- Aircraft time: 9,124 hours
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 109010301115
- Part serial: R265
- Condition: Cracked
- Location: Main Rotor
- Part time: 18 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(JBZR) DURING PILOT PRE-FLIGHT INSP, FOUND APPROX (1) 2.5 INCH LONG DELAMINATION AND A (2ND) .7500 INCH LONG DELAMINATION OF THE END PLIES OF ONE MAIN ROTOR BLADE, ALONG THE BLADE TIP END.
